# SDR 2008UALA01147

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 53,840 hours, 17,703 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER OXYGEN MASK HARNESS LEAKING AIR AND WILL NOT INFLATE. FOUND LEAKING REGULATOR.  REPLACED FO O2 MASK.  OPS CHECKED OK.
